I have been on SO many meds over the years with crippling side effects…Respirdural made my hair fall out, Latuda made me violently ill every time I took it 3 times a day…Serquil made me gain 40 pounds super fast…I could go on and on…I was on Xanax for so many years my new doctor finally took me off I went through terrible withdrawals….the new cocktail I’ve been on for a few months has been working good but here again I worry about addiction issues.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s